MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VEIN PACK

Medline Industries, LP MEDLINE; DBD-VEIN PACK
Catalog Number DYNJ80199A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tubing is very hard and stiff and it cracks/leaks under pressure while connected to the klein pump that they are using during the vein ablation procedures.".
 
Additional Manufacturer Narrative
The customer reported hundreds of failures of the tbg pump tumescent w/spike component and that the tubing is very hard and stiff and it cracks/leaks under pressure while connected to the klein pump during the vein ablation procedures.No sample or photo was received for the investigation; finished good production records were unable to be reviewed due to no lot number being provided, and the finished good pack build was reviewed with no issues with the build that likely contributed to the reported issue.Per the complaint details, medline was unable to confirm the reported issue due to not receiving a sample or photo.The cause was documented as sample required to determine cause, and the complaint was provided to the vendor for further evaluation while supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VEIN PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50773498
Report Number1417592-2026-40595
Device Sequence Number21204287
Product Code OEZ
UDI-Device Identifier40195327040865
UDI-Public40195327040865
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ80199A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown